# SDR UPS01235112

- Difficulty date: February 27, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN DD 3/7 FUNCTIONAL CHECK EMERGENCY LIGHT CONTROL MODULES.  (TRANSMITTERS)  FUNCTIONAL CK COMPLETED.
